MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved eight reportedly broken tego® connectors.There was no report of any human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not yet been received.Without the returned device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.Section e initial report full phone number information: (b)(6).
 
Additional Manufacturer Narrative
The reported complaint of broken tego could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.

Brand Name
TEGO® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21187956
Report Number9617594-2025-00141
Device Sequence Number18323382
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public00840619069216
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/19/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown